# SDR NWAA071323302

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 16,957 hours, 2,364 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510005301
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AN ELECTRICAL ODOR FROM NR 2 GALLEY AND NR 1 COFFEEMAKER CIRCUIT BREAKER POPPED.  ODOR WOULD NOT DISSIPATE, COFFEEMAKER REMAINED HOT.  LANDING WAS UNEVENTFUL.  FOUND STRONG ELECTRICAL SMELL EMITTING FROM THE BACK OF NR 1 COFFEEMAKER.  COFFEEMAKER WAS REMOVED AND REPLACED AND CHECKED OK.
